# SDR CA951122030

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Fod Ice Damage
- Location: Eng Compressor
- Component: Rroyce
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

(CAN)TAKEOFF REJECTED DUE TO ENGINE PARAMETERS BELOW REQUIREMENTS. HIGH N1 AND LOW EPR. DURING RUN-UP PARAMETERS WERE FOUND NORMAL AT LOW POWER SETTINGS. CREW DID NOT BRING TO HIGHER POWER DUE TO HEAVY ENG INE RUMBLE HEARD IN THE COCKPIT. DURING VISUAL INSPECTION 7 FAN BLADES WERE FOUND BENT AND THE ACCOUSTIC LINING DAMAGE AROUND THE BLADES DUE TO ICE INGESTION. ACCOUSTIC LINING REPAIRED AND FAN BLADES REPLACED.
